MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO HUMMER IV HANDPIECE; SMALL BONE POWERED SURGICAL SYSTEMS

STRYKER INSTRUMENTS-KALAMAZOO HUMMER IV HANDPIECE; SMALL BONE POWERED SURGICAL SYSTEMS
Model Number 5290601100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device overheated.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
Additional information: b5- executive summary correction: d10- product available to stryker follow-up report submitted to document device evaluation results.
 
Event or Problem Description
The user facility reported that the device overheated during a procedure.The procedure was completed successfully.There was no clinically significant delay, no medical intervention, and no adverse consequences.

Brand Name
HUMMER IV HANDPIECE
Common Device Name
SMALL BONE POWERED SURGICAL SYSTEMS
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9526958
Report Number0001811755-2019-04175
Device Sequence Number16243043
Product Code ERL
UDI-Device Identifier04546540427885
UDI-Public04546540427885
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K011381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5290601100
Device Catalogue Number5290601100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1